# SDR 98ZZZM452

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99115351
- Condition: Cracked
- Location: Bs 604-623
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PSE 53.09.021 WHILE AIRCRAFT WAS IN C-CHECK A CRACK WAS FOUND AT THE WINDOW CUTOUT BETWEEN STATION 389 AND 408 AND TWO CRACKS WERE FOUND AT THE WINDOW CUTOUT BETWEEN STATION 604 AND 623.  A TEMPORARY REPAIR WAS PERFORMED ON THE SKIN IAW BOEING LETTER SEQUENCE 9808139 DATED MARCH 11, 1998.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
